Nagoya Mathematical Journal

On the dimension of paracompact Hausdorff spaces

Keiô Nagami

Full-text: Open access

Article information

Nagoya Math. J., Volume 8 (1955), 69-70.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 56.0X


Nagami, Keiô. On the dimension of paracompact Hausdorff spaces. Nagoya Math. J. 8 (1955), 69--70.

Export citation


  • [1] E. Hemmingsen Some theorems in dimension theory for normal Hausdorff spaces, Duke Math. J. 13 (1946) 495-504.
  • [2] K. Morita Star-finite coverings and the star-finite property, Mathematica Japonicae 1 (1948) 60-68.
  • [3] K. Morita On the dimension of normal spaces II, J. Math. Soc. Japan 20 (1950) 16-33.
  • [4] K. Nagami Paracompactness and strong screenability, Nagoya Math. J. 8 (1955) 79-102. 3)A space is called completely paracompact, if every subspace is paracompact or equi- valently if every open subspace is paracompact.